# SDR SWIA202265365

- Difficulty date: April 12, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,858 hours, 29,697 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT #1 ON L/H WINGLET INBOARD SKIN PANEL BETWEEN WGLTS40.50-WGLTS31.25 REQUIRES DAMGE EVALUATION AND ALLOWABLE DAMAGE MAPPING.    (FILED - CLOSED)   EVALUATED DENT #1 ON L/H WINGLET INBOARD SKIN PANEL BETWEEN WGLTS40.50-WGLTS31.25 AND FOUND DENT TO BE OUT OF LIMITS IN REFERENCE TO SRM 57-31-01. COMPLIED WITH TEMPORARY DISPOSTION FOR DENT DAMAGE ON WINGLET INBOARD SKIN PANEL,LHS P/N CC670-57-31-176, IN REFERENCE TO REO670-57-31-176,  REV--, DATED 2022-04-11. PERFORMED ADM MAPPING AND COMPLETED FORM M257 WITH YELLOW DOT APPLIED.
